Journal of Symbolic Logic 52 (4):1020-1026 (1987)

Abstract
We investigate some relations between omitting types of a countable theory and some notions defined in terms of the real line, such as for example the ideal of meager subsets ofR. We also try to express connections between the logical structure of a theory and the existence of its countable models omitting certain families of types.It is well known that assuming MA we can omit
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273835
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 69,979
Through your library

References found in this work BETA

Classification Theory and the Number of Nonisomorphic Models.S. Shelah - 1982 - Journal of Symbolic Logic 47 (3):694-696.

Add more references

Citations of this work BETA

Omitting Types for Algebraizable Extensions of First Order Logic.Tarek Sayed Ahmed - 2005 - Journal of Applied Non-Classical Logics 15 (4):465-489.
Neat Embeddings, Omitting Types, and Interpolation: An Overview.Tarek Sayed Ahmed - 2003 - Notre Dame Journal of Formal Logic 44 (3):157-173.
Algebraic Logic, Where Does It Stand Today?Tarek Sayed Ahmed - 2005 - Bulletin of Symbolic Logic 11 (3):465-516.
Models Omitting Given Complete Types.Akito Tsuboi - 2008 - Notre Dame Journal of Formal Logic 49 (4):393-399.

Add more citations

Similar books and articles

A New Omitting Types Theorem for L(Q).Matt Kaufmann - 1979 - Journal of Symbolic Logic 44 (4):507-521.
Omitting Types for Stable CCC Theories.Ludomir Newelski - 1990 - Journal of Symbolic Logic 55 (3):1037-1047.
Model Completions and Omitting Types.Terrence Millar - 1995 - Journal of Symbolic Logic 60 (2):654-672.
On Partitions of the Real Line Into Compact Sets.Ludomir Newelski - 1987 - Journal of Symbolic Logic 52 (2):353-359.
PCA Well-Orderings of the Line.Harvey Friedman - 1974 - Journal of Symbolic Logic 39 (1):79-80.
Scott Incomplete Boolean Ultrapowers of the Real Line.Masanao Ozawa - 1995 - Journal of Symbolic Logic 60 (1):160-171.
Omitting Types of Prenex Formulas.C. C. Chang - 1967 - Journal of Symbolic Logic 32 (1):61-74.
Omitting Types in Incomplete Theories.Enrique Casanovas & Rafel Farré - 1996 - Journal of Symbolic Logic 61 (1):236-245.

Analytics

Added to PP index
2009-01-28

Total views
40 ( #283,335 of 2,505,145 )

Recent downloads (6 months)
1 ( #416,587 of 2,505,145 )

How can I increase my downloads?

Downloads

My notes